MathSciNet Relay Station
MathSciNet bibliographic data
MR1317123 (96a:19003) 19D55
Michler, Ruth Ingrid Hodge-components of cyclic homology for affine quasi-homogeneous hypersurfaces. $K$-theory (Strasbourg, 1992). Astérisque No. 226 (1994), 10, 321–333.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement